Birth Control/depo shot

Advertisement


Question
"I have been experiencing hot flashes, nausea throughout the day, not able to sleep at night, bloating, constipation. I am currently on my 3rd depo shot as of Feb2013. I am 31 years old. I am not sexually active. I started getting these symptoms back n Feb after getting my 3rd shot.

My 4th injection is due April 19- May 3.
I called the place where I go and get the shot and they couldn't help me as far as telling me why i have these symptoms. They just told me not to get the shot again."

I feel horrible

Answer
Hi Cynthia, Thanks for your question. The symptoms you described sound like they could be side effects from the hormones in the depo shot. I never recommend it as I feel that it is unhealthy for a woman's body. Why are you getting the depo shot if you are not sexually active? Just curious. Please email me at CHERYL51@aol.com and hope to hear from you soon.

Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.